RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Roizner, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:152
Abstract pages:620
Full texts:178
References:109
E-mail:

http://www.mathnet.ru/eng/person58438
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, Fundam. Prikl. Mat., 18:1 (2013),  159–170  mathnet  mathscinet; J. Math. Sci., 201:4 (2014), 519–526  scopus
2. M. A. Roizner, “Elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 3,  29–34  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:3 (2013), 156–161
2012
3. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, Fundam. Prikl. Mat., 17:5 (2012),  157–163  mathnet; J. Math. Sci., 193:4 (2013), 586–590  scopus
2009
4. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian $p$-groups”, Fundam. Prikl. Mat., 15:7 (2009),  81–112  mathnet  mathscinet  elib; J. Math. Sci., 169:5 (2010), 614–635  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020